# SDR 9712299140

- Difficulty date: June 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930RC
- Make and model: Doug DC-9-14
- Aircraft serial: 45729
- System (JASC): 3442 · Weather Radar System
- Part: Radar Tr Unit
- Part number: 20671570153
- Condition: Failed
- Location: Fwd Fuselage
- Part time: 35,595 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR BECAME INOPERATIVE AFTER TAKEOFF.  THERE WAS NO PAINTING OR TEST PATTERN.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED RADAR TRANSCEIVER, OPERATIONAL CHECK OK.
